# SDR BAGA2024F00275

- Difficulty date: November 8, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N120BZ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000115
- Aircraft time: 41,680 hours, 21,051 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 003993
- Condition: Failed
- Location: Zone 200
- Part time: 1,632 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THIS SDR IS A REVISION OF BAGA2024102100009 SUBMITTED ON 10/21/2024. THE AIRCRAFT OEM WAS INCORRECT AND HAS BEEN CORRECTED. ---------EMERGENCY LIGHT POWER UNIT FAIL. AFT INTERIOR EVERGENCY LISHT DOES NOT COME ON. R/R AFT OUTBOARD EMERGENCY LIGHT POWER UNIT.
